Alert archive / Michigan / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Grand Rapids, MI

July 17, 2012Gratiot County, Montcalm County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 17, 2012, 9:06 PM EDT for Gratiot County, Montcalm County, Michigan. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2012, 9:06 PM EDT (01:06 UTC)
Expired
Jul 17, 2012, 9:58 PM EDT
In force
52 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gratiot County, MI, Montcalm County, MI

The radar

The Grand Rapids radar (KGRR), 87 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 9:30 PM EDTHAIL 0.251 E Alma, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
2405 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS53 KGRR 180106
SVRGRR
MIC057-117-180230-
/O.NEW.KGRR.SV.W.0051.120718T0106Z-120718T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
906 PM EDT TUE JUL 17 2012

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRATIOT COUNTY IN CENTRAL MICHIGAN...
  EASTERN MONTCALM COUNTY IN CENTRAL MICHIGAN...

* UNTIL 1030 PM EDT

* AT 905 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9
  MILES EAST OF STANTON..AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALMA...               ASHLEY...             ITHACA...
  FERRIS TWP...         VICKERYVILLE...       BUTTERNUT...
  CRYSTAL...            CARSON CITY...        SEVILLE TWP...
  LAFAYETTE TWP...      FOREST HILL...        ELM HALL...
  POMPEII...            NORTH STAR...         ELWELL...
  RIVERDALE...          SUMNER...             BRIDGEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4312 8437 4312 8502 4347 8488 4347 8437
TIME...MOT...LOC 0106Z 286DEG 24KT 4327 8489
WIND...HAIL 60MPH 1.00IN

$$

TJT
3 follow-up statements
841 
WWUS53 KGRR 180126
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
926 PM EDT TUE JUL 17 2012

MIC117-180136-
/O.CAN.KGRR.SV.W.0051.000000T0000Z-120718T0230Z/
MONTCALM MI-
926 PM EDT TUE JUL 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTCALM COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EITHER WEAKENED OR MOVED OUT
OF THE WARNED AREA.

LAT...LON 4316 8481 4337 8471 4347 8457 4347 8437
      4312 8437 4312 8468
TIME...MOT...LOC 0126Z 286DEG 24KT 4323 8471

$$

MIC057-180230-
/O.CON.KGRR.SV.W.0051.000000T0000Z-120718T0230Z/
GRATIOT MI-
926 PM EDT TUE JUL 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRATIOT COUNTY
UNTIL 1030 PM EDT...

AT 922 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHWEST
OF ITHACA...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ALMA...               ASHLEY...             ITHACA...
  LAFAYETTE TWP...      POMPEII...            NORTH STAR...
  BRIDGEVILLE...        BANNISTER...          WHEELER...
  ST. LOUIS...          PERRINTON...          BRECKENRIDGE...
  LANGPORT...           BEEBE...              EUGENE...
  EDGEWOOD...           MIDDLETON...

LAT...LON 4316 8481 4337 8471 4347 8457 4347 8437
      4312 8437 4312 8468
TIME...MOT...LOC 0126Z 286DEG 24KT 4323 8471
WIND...HAIL 60MPH 1.00IN

$$

LAURENS
168 
WWUS53 KGRR 180137
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
937 PM EDT TUE JUL 17 2012

MIC057-180230-
/O.CON.KGRR.SV.W.0051.000000T0000Z-120718T0230Z/
GRATIOT MI-
937 PM EDT TUE JUL 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GRATIOT COUNTY UNTIL 1030 PM EDT...

AT 935 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ASHLEY...
MOVING EAST SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ASHLEY...             LAFAYETTE TWP...      NORTH STAR...
  BRIDGEVILLE...        BANNISTER...          LANGPORT...
  EDGEWOOD...

LAT...LON 4313 8462 4336 8450 4346 8437 4312 8437
TIME...MOT...LOC 0137Z 287DEG 37KT 4324 8443
WIND...HAIL 60MPH 1.00IN

$$

LAURENS
138 
WWUS53 KGRR 180158
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
958 PM EDT TUE JUL 17 2012

MIC057-180208-
/O.CAN.KGRR.SV.W.0051.000000T0000Z-120718T0230Z/
GRATIOT MI-
958 PM EDT TUE JUL 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRATIOT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4313 8462 4336 8450 4346 8437 4312 8437
TIME...MOT...LOC 0158Z 287DEG 37KT 4318 8415

$$

LAURENS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:54 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 17, 7:54 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
754 PM EDT TUE JUL 17 2012

.SYNOPSIS...
ISSUED AT 357 PM EDT TUE JUL 17 2012

A COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TONIGHT. SOME OF
THESE STORMS COULD BE STRONG WITH HIGH WINDS AND HAIL. COOLER
WEATHER WILL BE MOVING IN BEHIND THE FRONT FOR THE REST OF THE WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 357 PM EDT TUE JUL 17 2012

FORECAST CONCERNS ARE FOR SEVERE WEATHER THREAT TONIGHT AND POPS
THROUGH THURSDAY AS THE FRONT SINKS SOUTH WITH POTENTIAL FOR SOME
OVERRUNNING PRECIP BY THURSDAY.

CONVECTION IS INCREASING ATTM ACROSS CENTRAL WISCONSIN IN AREA OF
STRONG SFC CONVERGENCE AND MID LEVEL LAPSE RATES. SFC BASED
INSTABILITY ACROSS NORTHERN LOWER MICHIGAN WITH CAPES OVER 2500
EARLY THIS EVENING SHOULD ALLOW FOR STORMS TO FORM ALONG THE FRONT
AND MOVE SOUTHEAST WITH MAIN THREAT BEING ISOLATED DOWNBURSTS AND
LARGE HAIL AS ELEVATED CORES COME DOWN.

SEVERE THREAT SHOULD DIMINISH AS THE STORMS MOVE FURTHER SOUTH
LATER THIS EVENING AND OVERNIGHT AS INSTABILITY WEAKENS. WILL KEEP
CHANCE POPS FOR TONIGHT AND INTO WEDNESDAY MORNING. SOME QUESTION
AS TO WHERE THE FRONT WILL END UP WITH THE ECMWF CONSISTENTLY
SHOWING THE CHANCE FOR OVERRUNNING SHOWERS AND STORMS FORMING BY
THURSDAY. GFS IS DRY AS THE SFC HIGH BUILDS IN AND THE FRONT
STALLS FURTHER SOUTH. WILL KEEP THE SLIGHT CHANCE POPS FOR
THURSDAY TO ACCOUNT FOR ECMWF SCENARIO.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 357 PM EDT TUE JUL 17 2012

WITH THE UPPER RIDGE RETREATING TO THE HIGH PLAINS...NORTHWEST FLOW
WILL PREVAIL ACROSS THE GREAT LAKES FOR THE LATTER PORTION OF THE
WEEK.  TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FRIDAY AND
SATURDAY.

ANY WELL NEEDED RAIN SHOULD HOLD OFF UNTIL SUNDAY NIGHT AS ANOTHER
EAST/WEST ORIENTED COLD FRONT DROPS SOUTH ACROSS LOWER MICHIGAN.  IT
MAY TAKE UNTIL MONDAY NIGHT BEFORE THE FRONT COMPLETELY EXIT THE
CWA.

IT APPEARS THE UPPER RIDGE REMAINS ACROSS THE PLAINS INTO NEXT WEEK
WHICH SHOULD HOLD THE HOTTEST TEMPS TO OUR WEST.  WE MAY SEE A
SLIGHT EXPANSION TOWARD THE GREAT LAKES SUNDAY AND MONDAY WHERE
TEMPS MAY REACH/EXCEED 90...OTHERWISE MOSTLY 80S ARE EXPECTED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 753 PM EDT TUE JUL 17 2012

STRONG TO SVR TSTMS PASSING JUST NORTH OF THE I-96 CORRIDOR THIS
EVENING. THE OUTFLOW FROM THESE STORMS MAY PRODUCE TEMPORARY LOCAL
WIND GUSTS IN EXCESS OF 30KTS AT THE MKG/GRR/LAN TERMINALS IN THE
SHORT TERM... AND ADDITIONAL STORMS MAY DEVELOP FARTHER SOUTH
LATER THIS EVENING AS THE SFC FRONT CONTINUES SLIPPING SOUTH
THROUGH THE STATE.

W/SW SFC WINDS WILL SHIFT TO THE N/NE AND DIMINISH LATER THIS
EVENING WITH THE SFC FNT PASSAGE. A PERIOD OF MVFR/IFR CONDITIONS
IS POSSIBLE VERY LATE TONIGHT INTO EARLY WEDNESDAY MORNING AS THE
SFC FRONT SAGS SOUTH. SOME ISOLATED SHOWERS/STORMS COULD LINGER
INTO WEDNESDAY... ESPECIALLY SOUTH OF I-96... IN THE VCNTY OF THE
SLOW SWD MOVING W-E ORIENTED SFC FRONT.

&&

.MARINE...
ISSUED AT 357 PM EDT TUE JUL 17 2012

WINDS WILL SHIFT NORTH BEHIND THE FRONT OVERNIGHT AND ON WEDNESDAY
BUT SHOULD NOT BE STRONG ENOUGH TO CAUSE ANY SERIOUS IMPACTS TO
MARINERS.

&&

.HYDROLOGY...
ISSUED AT 357 PM EDT TUE JUL 17 2012

COVERAGE OF STORMS TONIGHT SHOULD NOT BE ENOUGH TO AFFECT RIVER
FLOWS EXCEPT LOCAL SHORT LIVED RISES ON TRIBUTARIES.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...JK
AVIATION...MEADE
HYDROLOGY...OSTUNO
MARINE...OSTUNO
Hazardous weather outlook, Jul 17, 11:00 AM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1100 AM EDT TUE JUL 17 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-180845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1100 AM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE HEAT INDEX WILL BE 100 TO 110 DEGREES THIS AFTERNOON AND THE
FIRE DANGER WILL BE ELEVATED.

SCATTERED THUNDERSTORMS WILL MOVE INTO CENTRAL LOWER MICHIGAN THIS
EVENING. THE STRONGEST STORMS MAY HAVE DAMAGING WINDS AND HAIL TO
ONE INCH IN DIAMETER. THE BEST CHANCE OF SEVERE WEATHER WILL BE EAST
OF A LINE BETWEEN MOUNT PLEASANT AND LANSING. STORM MOTION WILL BE
SOUTHEAST AT 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY AFTERNOON BUT
BY THEN THE STORMS SHOULD FOR THE MOST PART BE SOUTH OF INTERSTATE
94. THE STRONGEST STORMS MAY HAVE GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

LMZ844>849-180845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1100 AM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WAVES OVER 4 FEET FROM MUSKEGON TO PENTWATER WILL MEAN A MODERATE
THREAT THAT SWIMMING WILL BE HAZARDOUS.

SCATTERED THUNDERSTORMS WILL MOVE INTO THE NEAR SHORE THIS EVENING.
SOME OF THESE STORMS WILL HAVE FREQUENT LIGHTNING...GUSTY WINDS AND
POSSIBLY HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE INTO MIDDAY WEDNESDAY. GUSTY
WINDS...FREQUENT LIGHTNING AND SMALL HAIL ARE POSSIBLE WITH THE
STORMS.

OSTUNO WDM

In the hours before

Local storm report, Jul 17, 8:08 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
808 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             2 S HERSEY              43.82N 85.44W
07/17/2012  M0.50 INCH       OSCEOLA            MI   AMATEUR RADIO

&&

MKALEMBK
Local storm report, Jul 17, 8:14 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
814 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     NON-TSTM WND GST 2 N ROCKFORD            43.15N 85.56W
07/17/2012  E40 MPH          KENT               MI   AMATEUR RADIO

&&

MKALEMBK
Local storm report, Jul 17, 8:17 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
817 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     HERSEY                  43.85N 85.44W
07/17/2012  M54 MPH          OSCEOLA            MI   TRAINED SPOTTER

0800 PM     TSTM WND DMG     HERSEY                  43.85N 85.44W
07/17/2012                   OSCEOLA            MI   TRAINED SPOTTER

            5 INCH LIMBS DOWN.

&&

MKALEMBK
Local storm report, Jul 17, 8:49 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
849 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     NON-TSTM WND GST 4 E KENTWOOD            42.90N 85.51W
07/17/2012  M41 MPH          KENT               MI   ASOS

&&

MKALEMBK
Local storm report, Jul 17, 8:52 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
852 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     NON-TSTM WND GST 4 NNW GRAND RAPIDS      43.02N 85.68W
07/17/2012  M30 MPH          KENT               MI   BROADCAST MEDIA

            WZZM TV.

&&

MKALEMBK
Local storm report, Jul 17, 9:06 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
906 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 W STANTON             43.29N 85.12W
07/17/2012                   MONTCALM           MI   911 CALL CENTER

            911 IN STANTON RECEIVED REPORTS OF A COUPLE OF TREES DOWN
            NEAR LAKE MONTCALM...JUST WEST OF STANTON.

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:01 PM EDTSevere Thunderstorm WarningGRRMecosta32 min
Jul 18, 1:18 AM EDTSpecial Weather StatementGRRMason, Oceana57 min
Jul 18, 1:28 AM EDTSpecial Weather StatementGRRGratiot, Montcalm62 min
Jul 18, 3:47 AM EDTSpecial Weather StatementGRRMason, Oceana58 min
Jul 18, 6:01 AM EDTSpecial Weather StatementGRRClinton, Eaton, Ingham89 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.